# SDR CA990915059

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 6302FAG543661C3
- Condition: Wrong Part
- Location: Starter/Gen
- Part time: 803 hours
- Component: Lucas, 23032027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH ARMATURE SUPPORT BEARINGS REMOVED AND APPEAR TO BE SUB-STANDARD AND UNAPPROVED.  ONE BEARING WAS FOUND GLUED INTO THE BEARING LINER WITH A LOCTITE-LIKE SUBSTANCE.   APPROVED BEARINGS MFD'D BY OEM (LUCAS.)
